- -

Some topological cardinal inequalities for spaces Cp(X)

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Some topological cardinal inequalities for spaces Cp(X)

Mostrar el registro completo del ítem

Ferrando, JC.; Kakol, J.; López Pellicer, M.; Muñoz, M. (2013). Some topological cardinal inequalities for spaces Cp(X). Topology and its Applications. 160(10):1102-1107. doi:10.1016/j.topol.2013.04.024

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62807

Ficheros en el ítem

Metadatos del ítem

Título: Some topological cardinal inequalities for spaces Cp(X)
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
Using the index of Nagami we get new topological cardinal inequalities for spaces Cp(X). A particular case of Theorem 1 states that if L ⊆ Cp(X) is a Lindelöf Σ-space and the Nagami index Nag(X) of X is less or equal ...[+]
Palabras clave: Lindelöf Σ-spaces , Density , Locally convex spaces , Hewitt-Nachbin number
Derechos de uso: Reserva de todos los derechos
Fuente:
Topology and its Applications. (issn: 0166-8641 )
DOI: 10.1016/j.topol.2013.04.024
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.topol.2013.04.024
Agradecimientos:
The research was supported for the second named author by National Center of Science, Poland, Grant No. N N201 605340 and for the third author by the project MTM2010-12374-E (complementary action) of the Spanish Ministry ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem